Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 53 (9) (2021)
On Properties of ά -Sumudu Transform and Applications
by J.A.Nanware and N.G.Patil
A Rudimentary Approach to Develop Context for Convexity cum Concavity on Soft Expert Set with Some Generalized Results
by Muhammad Ihsan, Muhammad Saeed and Atiqe Ur Rahman
An Efficient Method for Solving Intuitionistic Fuzzy Multi-objective Optimization Problems
by Habtamu Tsegaye, Natesan Thillaigovindan and Getinet Alemayehu
Approximation and Eventual periodicity of Generalized Kawahara equation using RBF-FD method.
by Hameed Ullah Jan and Marjan Uddin
Some Smarandache Curves Constructed from a Spacelike Salkowski Curve with Timelike Principal Normal
by Sleyman enyurt and Kemal Eren
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved